Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Using Nuvarin. Sensitive, red, sore penis of partner. Done herpes test. How to relieve pain?

Started using nuvaring for birth control My boyfriend has had a reaction to it red and open cut on shaft by head VERY sensitive and sore Been going on for 3 weeks now I am not affected at all Dr did herpies test to confirm waiting on results we are healthy and faithful What can help to relieve his pain and discomfort and makr it go away??? I decided not to use the nuvaring again
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I do not think that nuvaring is what caused your boyfriend to have the sensitivity or redness or sore penis. I would however go with you about the herpes test and get an STD profile done so as to reassure yourself of your condition. I hope this helps. Please consult a dermatologist if it does not help.

Take care and have a lovely day !
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor